A completeness theorem for trigonometric identities and various results on exponential functions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)345-352
Number of pages8
JournalProceedings of the American Mathematical Society
Volume96
Issue number2
DOIs
StatePublished - 1986

Cite this

@article{4146c3506ceb4224a127e7abd2a42854,
title = "A completeness theorem for trigonometric identities and various results on exponential functions",
author = "{van den Dries}, Lou",
year = "1986",
doi = "10.2307/2046179",
language = "English (US)",
volume = "96",
pages = "345--352",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A completeness theorem for trigonometric identities and various results on exponential functions

AU - van den Dries, Lou

PY - 1986

Y1 - 1986

U2 - 10.2307/2046179

DO - 10.2307/2046179

M3 - Article

VL - 96

SP - 345

EP - 352

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -